# SDR ASAA2016072517541

- Difficulty date: July 25, 2016
- Submitted: July 29, 2016
- Operation: Air carrier
- Aircraft: N513AS
- Make and model: Boeing 737890
- Aircraft serial: 35192
- Aircraft time: 30,300 hours, 9,123 cycles
- System (JASC): 2161 · Cabin Temperature Controller
- Part: Controller
- Condition: Inoperative
- Location: Cockpit Temp
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK PRIMARY TEMP CONTROLLER INOPERATIVE.  ACFT GROUNDED.  PERFORMED BITE OF BOTH PZTC IAW FIM 21-62, TASK 801.  UNABLE TO VERIFY, FAULT RESET AND LT PACK LIGHT NO LONGER ILLUMINATES ON RECALL.
